Translator Disclaimer
Summer 2021 Well-posedness of second order degenerate differential equations with infinite delay in Hölder continuous function spaces
Shangquan Bu, Yuchen Zhong
J. Integral Equations Applications 33(2): 171-192 (Summer 2021). DOI: 10.1216/jie.2021.33.171

Abstract

Using operator-valued Ċα-Fourier multiplier results on vector-valued Hölder continuous function spaces and the Carleman transform, we characterize the Cα-well-posedness of second order degenerate differential equations with infinite delay: (Mu)(t)=Au(t)+ta(ts)Au(s)ds+f(t) and (Mu)(t)=Au(t)+ta(ts)Au(s)ds+f(t) on , where A:D(A)X and M:D(M)X are closed linear operators in a complex Banach space X, and aL1(+)L1(+;tαdt).

Citation

Download Citation

Shangquan Bu. Yuchen Zhong. "Well-posedness of second order degenerate differential equations with infinite delay in Hölder continuous function spaces." J. Integral Equations Applications 33 (2) 171 - 192, Summer 2021. https://doi.org/10.1216/jie.2021.33.171

Information

Received: 31 August 2020; Accepted: 23 November 2020; Published: Summer 2021
First available in Project Euclid: 31 August 2021

Digital Object Identifier: 10.1216/jie.2021.33.171

Subjects:
Primary: 45N05
Secondary: 43A15, 46N20, 47D06

Rights: Copyright © 2021 Rocky Mountain Mathematics Consortium

JOURNAL ARTICLE
22 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.33 • No. 2 • Summer 2021
Back to Top